Behaviormetrika
Online ISSN : 1349-6964
Print ISSN : 0385-7417
ISSN-L : 0385-7417
STANDARD ERRORS FOR THE HARRIS-KAISER CASE II ORTHOBLIQUE SOLUTION
Haruhiko Ogasawara
Author information
JOURNALS RESTRICTED ACCESS

2000 Volume 27 Issue 2 Pages 89-103

Details
Abstract

Asymptotic standard errors of the estimates of the obliquely rotated parameters by the Harris-Kaiser Case II orthoblique method are derived under the assumption of the multivariate normal distribution for observed variables. A covariance structure model for observed variables is constructed such that both unrotated and orthogonally rotated parameters are involved in the model. The asymptotic standard errors for the final oblique solution (orthoblique solution) are derived by a stepwise method. First, the asymptotic variance-covariance matrix for the estimates of the unrotated and orthogonally rotated parameters is derived. Second, the delta method is used to obtain the asymptotic variances of the estimates of the obliquely rotated parameters. Results by simulation indicate that the theoretical values of the asymptotic standard errors are close to simulated ones.

Information related to the author
© The Behaviormetric Society of Japan
Next article
feedback
Top